Bupropion

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Please suggest medicines for anxiety, depression, and anger, without any sexual side effects.

Query: Hello doctor, I am taking medicine for anxiety, depression, and anger from the last 8 to 10 years, but not continuously. Right now, I m taking Panazep 25, Bupron 150, and Dicorate 500 all at night. I had sexual problems from the past 40 days, so the doctor advised to take Sildenafil 50. Now I feel 5...  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. It seems that you are taking too many antidepressants, like Panazep 25 (Paroxetine) and Bupron 150 (Buproprion). Panazep has the side effect of reduced libido and erectile dysfunction when taken over a longer period. Hence, the same is happening with you. Currently, t...  Read Full »

Can anti-anxiety medication cause erectile dysfunction and decrease libido?

Query: Hello doctor, I got married last month. I am not able to maintain a strong erection that is needed for penetration. And, my libido is also low nowadays.  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. I request you to provide following information so the diagnosis can be made and suitable remedy can be offered. Have you experienced the same issues while masturbating or doing sex in the past? How did the problem start...  Read Full »

Please suggest a way to maintain a healthy sex life.

Query: Hi doctor, I have been suffering from mild depression for the last two years. A year ago, I got married. Our sex life is not good. Now, we are planning for a baby. How to boost my sex life?  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. To maintain a good sex life, the first and foremost is a healthy body and mind. As I see that you are having depression, there is an urgent need to treat it immediately, if not done already. I feel Bupropion could be an opt...  Read Full »

What can cause erection problems?

Query: Hi doctor, I have experienced a problem in erection since last three months. I am a smoker. The testosterone level in my last routine medical checkup was 134. Please help.  Read Full »


Dr. Bharat Udey

Geriatrician, Psychiatrist, Sexologist, Sleep Medicine Physician

Answer: Hello, Welcome to icliniq.com. I can understand your problem very well. But, before providing any adequate solution to your problem, it is necessary to understand your problem with specific details. Please provide the following information first. What is your age, marital status, frequency of sexual...  Read Full »

Kindly prescribe medication to improve concentration.

Query: Hello doctor, I cannot concentrate because when I study I feel I am not able to memorize. I want any medication maybe for 1 month for concentration. My doctor gave me Bupropion but it is no good for me.  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. From your query, I can understand that you are having difficulties related to poor concentration. There can be different reasons for struggling with poor concentration. More information will be needed to clarify the etiology behind poor concentration so that you can ...  Read Full »

Will Bupropion cause loss of smell?

Query: Hello doctor, I need your help?  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. I am here to help you.  Read Full »

Does Bupropion cause bedwetting?

Query: Hello doctor, I am 18 years old. The medication I take is Bupropion XL 150 mg. I have not wetted the bed since I was 11 years old, because I used to have problems then. For some reason these past few days I have been wetting the bed again. I am not sure what is going on?  Read Full »


Dr. Jeremy David O'kennedy

Internal Medicine Physician, General Medicine Physician, HIV AIDS Specialist

Answer: Hi, Welcome to icliniq.com. I am sorry to hear about your nocturnal enuresis (involuntary urination at night whilst sleeping). Rest assured it is according to evidence most likely not due to a serious cause and should be fleeting: Bupropion is known to rarely cause bedwetting as a side effect...  Read Full »

Will taking two doses of Wellbutrin 150 mg potentially make up 300 mg?

Query: Hello doctor, I am currently on Wellbutrin XL 150 mg per I am going to put up to 300 mg before I do so. Our pharmacy is currently out of 300 mg. They do have a generic brand which I do not like. In cases such as this, is it fine to take 2 doses of the 150 mg to make up the 300 mg? Or is that not po...  Read Full »


Dr. Suresh Kumar G D

Child Health Specialist, Paediatrician, Psychiatrist

Answer: Hello, Welcome to icliniq.com. Wellbutrin XL ( Bupropion XL) can be increased to 300 mg XL once daily in the morning after you have been taking Wellbutrin XL for at least four days. The dose has to be increased gradually to minimize the risk of side effects like seizures. If Wellbutrin XL 300 mg ...  Read Full »

Why do I feel that my senses have dulled?

Query: Hello doctor, I had a period of time in my life recently where I was depressed and unmotivated. I have always had some forms of anxiety from time to time as well. More recently, however, I began to make strides to come out of my depression and started being happy and living life again, but I have no...  Read Full »


Dr. Devavrat Harihar Nene

Neurologist

Answer: Hello, Welcome to icliniq.com. From your symptoms, I understand that you have problem encoding short-term memories and processing information. To know this better, I need to know few things. Have you had any seizures in the childhood associated with fever? Do you misplace things? Is it difficult t...  Read Full »

Can Phentermine cause a bad taste in the mouth?

Query: Hello doctor, Two weeks ago, I started Wellbutrin SR. I started with a dose of 100 mg in the first week. In the second week, I went up to 200 mg following doctor's orders. The doctor also prescribed Trazodone 100 mg at night when needed for sleep. I stopped taking Trazodone because I felt...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. Your unpleasant taste in the mouth could be due to one of the two reasons listed below:  Phentermine itself known for this side effect Wellbutrin (Bupropion) and OCPs (oral contraceptive pills) can make GERD (gastroesophageal reflux disease) and/or gast...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.